Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Rashes on leg, felt dizzy. Rashes disappeared by some time. What it could be?

I am a High School Cross Country coach, and I have a runner who developed a rash on her lower legs last week during practice. About 10 minutes after seeing the rash, she had to step off of the course because she was getting really dizzy. I immediately called her parents to come, and they took her to the Dr. and they weren t able to find anything because the rash had already disappeared by the time they got to the hospital. Do you have any ideas what this could be? It happened again this evening at practice.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi im dr satya
welcome to health care magic.
rash on lower limbs after any act of strain may be due to capillary hemorrhage or a transient urticaria.
dizziness also points to some urticarial condition.
cholinergic urticaria also may present similarly.
thank you
dr satya
feel free to contact.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor